# SDR VNAA2019103099901

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10178
- Aircraft time: 34,761 hours, 33,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED/  PAX DOOR CRACKS AFT SIDE OF PAX DOOR PERM REPAIR NEEDS PERFORMED FOR CRACKS IN 70063 ON AFT SIDE OF PAX DOOR.  REPAIRED AFT DRAG ANGLE IAW CRJ700 SRM 52-11-04-201-002-A01/  REPAIRED AFT WEB IAW EO CL600-2C10-57-L06253.
